MAUDE Adverse Event Report: AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM

AV-TEMECULA-CT GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Catalog Number 1012582-26
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar incidents from this lot.The investigation determined that the reported device expiration issue appears to be related to the use error.It should be noted that the graftmaster rapid exchange (rx), coronary stent graft system, domestic instructions for use states: note the product use by date specified on the package.Based on the information reviewed, there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that a 4.0x26 mm graftmaster stent was implanted to treat a perforation in the mid segment of the saphaneous vein graft to right coronary artery.The perforation was successfully sealed without any additional complications or adverse events.There was no clinically significant delay in the procedure.No additional informaiton was provided.The graftmaster stent was noted to have been used after the expiration date.

Brand Name
GRAFTMASTER RX CORONARY STENT GRAFT SYSTEM
Common Device Name
CORONARY STENT GRAFT
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key5984236
Report Number2024168-2016-06487
Device Sequence Number542073
Product Code MAF
UDI-Device Identifier08717648176463
UDI-Public(01)08717648176463(17)160229(10)4030441
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
H000001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/28/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2016
Device Catalogue Number1012582-26
Device Lot Number4030441
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2016
Initial Report FDA Received Date09/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight119